# SDR FDEA201110204604

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661002218
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON, LWR T/E SURFACE HAS A 1.64 X 1.26 X .031" DENT AT CENTER POSITION. REPAIRED 1EA DENT ON RT AILERON LWR T/E SURFACE AND APPILIED PROTECTIVE COATING  IAW SRM 57-61-11, SRM 51-77-12 (4C), AND SRM 51-75-10 (3C) REF EA 6-5750-15609 FOR RSC TRACKING.
